# SDR AALA200800446

- Difficulty date: February 28, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR CLOSET AREA DAMAGED.  REPLACED HOUSING FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR CLOSET AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
